MathSciNet Relay Station
MathSciNet bibliographic data
MR2396241 35Q53 (35-04 35Q51)
Bekir, Ahmet; Boz, Ahmet Exact solutions for nonlinear evolution equations using Exp-function method. Phys. Lett. A 372 (2008), no. 10, 1619–1625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement